MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL

SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL
Model Number P101015
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Purulent Discharge (1812); Erythema (1840); Fever (1858); Foreign Body Reaction (1868); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Perforation (2001); Scar Tissue (2060); Seroma (2069); Vomiting (2144); Hernia (2240); Ascites (2596); Abdominal Distention (2601); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced recurrence, adhesions, scarring, seroma, abdominal pain, abdominal wall bursa, inflammation, and foreign body giant cell reaction.Post-operative patient treatment included abdominal wall reconstruction and removal of mesh.
 
Additional Manufacturer Narrative
Additional info: h6 (patient codes, imf codes, device code, ime e2402 updated to include: "allergic reaction").Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced pain, infection, hematoma, perforation, nausea, vomiting, allergic reaction, abdominal bloating, bulging recurrent hernia, recurrence, adhesions, scarring, seroma, abdominal pain, abdominal wall bursa, inflammation, and foreign body giant cell reaction.Post-operative patient treatment included medication, revision surgery, incision and drainage, abdominal wall reconstruction, evacuation and debridement, partial explant surgery, resection of abdominal wall bursa with quilting progressive tension suture reconstruction ablation, removal of mesh and hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional info: b2, b5, b6, b7, d4 (unique identifier (udi) #), g1, h6 (patient codes), <(>&<)> additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced pain, infection, hematoma, perforation, nausea, vomiting, allergic reaction, abdominal bloating, bulging recurrent hernia, recurrence, adhesions, scarring, seroma, abdominal pain, abdominal wall bursa, inflammation, foreign body giant cell reaction, fever, erythema, blood-tinged purulent fluid, loculated anterior abdominal collection, abscess, staph.Post-operative patient treatment included medication, revision surgery, incision and drainage, abdominal wall reconstruction, evacuation and debridement, partial explant surgery, resection of abdominal wall bursa with quilting progressive tension suture reconstruction ablation, mesh revision, removal of mesh, hernia repair with new mesh, use of jp drains, wound vac, evacuation of fluid collection, hospitalization, drain placement under ultrasound guidance, picc line placement, iv antibiotics, ct scan, <(>&<)> mri.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key11828703
Report Number9615742-2021-01165
Device Sequence Number14563907
Product Code FTM
UDI-Device Identifier10884523000115
UDI-Public(01)10884523000115(17)201031(10)APK0039
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberP101015
Device Catalogue NumberP101015
Device Lot NumberAPK0039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer11/01/2023
03/25/2026
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date11/06/2023
04/03/2026
Date Device Manufactured11/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight107 KG